On the connection between the Liouville equation and the superradiative cascade equation
Differencialʹnye uravneniâ, Tome 25 (1989) no. 2
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_2_a26,
author = {A. A. Samodurov},
title = {On the connection between the {Liouville} equation and the superradiative cascade equation},
journal = {Differencialʹnye uravneni\^a},
pages = {337},
year = {1989},
volume = {25},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_2_a26/}
}
A. A. Samodurov. On the connection between the Liouville equation and the superradiative cascade equation. Differencialʹnye uravneniâ, Tome 25 (1989) no. 2. http://geodesic.mathdoc.fr/item/DE_1989_25_2_a26/